Integrated Taxonomic Information System - Taxon Author Search Results


Publication: Kerrich, G. J. 1973. On the taxonomy of some forms of Ibalia Latreille (Hymenoptera: Cynipoidea) associated with conifers. Zoological Journal of the Linnean Society, vol. 53, no.1. 65-79.

ITIS records citing this publication
 
 Kingdom Animalia
  Ibalia Latreille, 1802 -- valid
  Ibalia aprilina Kerrich, 1973 -- valid
  Ibalia leucospoides (Hochenwarth, 1785) -- valid
  Ibalia leucospoides ensiger Norton, 1862 -- valid
  Ibalia montana Cresson, 1879 -- valid
  Ibalia ruficollis Cameron, 1884 -- valid
  Ibalia rufipes Cresson, 1879 -- valid
  Ibalia rufipes drewseni Borries, 1891 -- valid
  Ibalia shirmeri Kieffer, 1897 -- invalid
  Ibaliidae Thomson, 1862 -- valid -- ibaliids
   

A gray bar